# SDR AU510001438

- Difficulty date: August 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 2422 · AC Inverter
- Part: Relay
- Part number: M401D4F003
- Condition: Failed
- Location: Inverter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) EMERGENCY INVERTER SYSTEM TRANSFER RELAY FAILED.(OTHER CAUSE: MATERIAL ) (CASA# 510001438)
